MathSciNet Relay Station
MathSciNet bibliographic data
MR788414 11F72 (58G25)
Phillips, R. S.; Sarnak, P. On cusp forms for co-finite subgroups of ${\rm PSL}(2,{\bf R})$. Invent. Math. 80 (1985), no. 2, 339–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement